# SDR SWAA2022031509434

- Difficulty date: August 18, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT TRAILING EDGE CAVITY INBD SIDE OF DEFLECTION RIB L BRACKET ON THE FWD SIDE OF STRUCTURE AS MARKED IS CRACKED / REMOVED DAMAGED SUPPORT CLIP @ R/H T/E DEFLECTION RIB IAW SRM 51-40-02-0G-0 AND INSTALLED NEW -2 SUPPORT CLIP @ R/H T/E DEFLECTION RIB IAW BOEING DWG 115A6200 REV:- A-TAG A13728
